MathSciNet Relay Station
MathSciNet bibliographic data
MR1923967 11F70 (22E55)
Kim, Henry H.; Shahidi, Freydoon Functorial products for ${\rm GL}\sb 2\times{\rm GL}\sb 3$ and the symmetric cube for ${\rm GL}\sb 2$. With an appendix by Colin J. Bushnell and Guy Henniart. Ann. of Math. (2) 155 (2002), no. 3, 837–893.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement